# SDR SWAA2021071493076

- Difficulty date: July 10, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 48,490 hours, 32,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ext Power Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT HAS A CRACK ON AFT LIP ; / [01] REINSTALLED REPAIR DOUBLER PER SRM 51-40-02
